# SDR SIMA200909601

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 18,883 hours, 17,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4300, CREW REPORTED A ELECTRICAL BURNING ODOR FOR SHORT DURATION DURING CLIMB-OUT.  ODOR CONFINED TO COCKPIT AND WAS NOTED BY CAPT AND F/O.  NO VISIBLE SMOKE AND NO SYSTEM ANOMALIES.  AIRCRAFT REMOVED FROM SERVICE.  CHECKED COCKPIT LIGHTING-CONTROLS, CIRCUIT BREAKERS PANELS AND DISTRIBUTION BOXES.  PERFORMED HI POWER RUN CHECKED BOTH PACKS ON APU AND USING ENGINE BLEEDS.  CHECKED ANTI ICE SYSTEM AND WINDSHIELD HEAT, CHECKED AVIONICS FANS FOR OPERATION AND DEBRIS.  ALL SYSTEMS CHECKED GOOD AND NO ELECTRICAL ODOR NOTICED.  NO DEFECTS NOTED.  AIRCRAFT RETURN TO SERVICE.
